Doctor insights on:
Can Allegra Make You Feel Jittery
Increased Prozac (fluoxetine) from 20 to 40 2 weeks ago. Started allegra 24 hour (not with decongestant last weekend. Can allegra make you feel jittery/hyper aware?
Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving ...Read more
Jitters with Allegra (fexofenadine): Make sure it isn't Allegra (fexofenadine)-D as the "d" part (pseudoephedrine causes jitters. Allegra (fexofenadine) and other 2nd generation antihistamines (claritin, zyrtec) don't easily go from the blood into the brain so rarely cause sedation and other nervous system problems. Jitteriness is not a listed Allegra (fexofenadine) side-effect though I have seen 1 or 2 patients who develop it with Allegra (fexofenadine) but can tolerate other antihistamies. ...Read more
Yes- what symptom?: Allegra d is a combo of fexofenadine and pseudoephedrine. The 12 hour preparation has 120 mg of sudafed in it, a lot of decongestant, if you are sensitive. This causes the jitters, and may cause the nausea. If your main symptom is congestion, the answer could be no. If itching, sneezing, etc, try plain fexofenadine. Nasal prescription sprays also work and have less side effects because local only. ...Read more
AllegraD, jittery: Allegra (fexofenadine) d is a combination of non drowsy antihistamine and pseudo Ephedrine (sudafed). For many people decongestant portion causes jitteriness. Since it is a fixed combination with a slow releasing high dose of pseudoehedrine you have no control over the higher dose. You may try allegra, (fexofenadine) and add sudafed (30 mgm) separately and tolerate it better. May not cause nausea. ...Read more
Most likely: But this would make side effects more likely - dry mouth and eyes for example, perhaps sedation / tiredness. Might think of mixing medicines from different classes if bad allergies are the issue. A primary care provider can help in this regard. ...Read more
Expired medication: Typically, when a medication expires, it's because it loses its potency or effectiveness. There are some medications that, with time, do breakdown with time into harmful substances. Check with your pharmacist to make sure. I would not recommend taking any expired medication. ...Read more
20-30 minutes: Oral antihistamines like Allegra (fexofenadine) need to be absorbed by the digestive system and distributed thru the body before they are effective--about 20-30 minutes. This lag time is usually acceptable for minor allergy symptoms. But if you have asthma, swelling in the throat, or anaphylaxis, taking a quick-acting rescue med like Epinephrine or albuterol can be life-saving. Ask your doctor for more info. ...Read more
Avoid doing this: Allegra (fexofenadine) is sold in both 60 mg doses taken twice a day, and a 180 mg dose taken once a day. There is not good data on taking twice the dose at one time. Avoid doing it. If your allergy symptoms are not controlled with the fda recommended dosing, see an allergist. There are certain situations when i prescribe other dosing. ...Read more
Taking three allegra (fexofenadine): Will not kill you. But, I am concerned by your question. Is your aim to harm or kill yourself? If so, please get help now. A friend or relative can take you to the nearest emergency room if you are contemplating suicide. Things can improve with help. Take care. ...Read more
Many reasons.: Allegra is an antihistamine which can be used for itching of the skin, nose, eyes. It is mainly used to treat allergic reactions and to relieve seasonal allergic eye and nose symptoms. It is not very effective for nasal congestion unless used with another medication such as a nasal steroid or oral decongestant. ...Read moreSee 2 more doctor answers
No major problem: If this is a plain antihistamine with no decongestant in it,I would expect no serious problem although some minor drowsiness may occur. As,long as you're experiencing no discomfort simply let the medication dissipate. If you have any further concerns, call your physician. ...Read moreSee 2 more doctor answers
Loratadine / lorabid: The first is an antihistamine , the second an antibiotic. In either case it should be ok , but would speak to your doctor to clarify so that you are not taking double meds when not necessary, as Allegra (fexofenadine) is also an antihistamine. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does decaffeinated green tea make you jittery?
- Will allegra make you tired
- Can caffeine withdrawal make me jittery?
- Ask a doctor a question free online
- Does allegra make you drowsy?
- Does allegra make you sleepy?
- Can allegra make mucus thicker?
- Can being dehydrated make you feel sick?
- Can b 12 make you feel jittery?